# SDR KCSA202310201126

- Difficulty date: October 20, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N767CK
- Make and model: Boeing 747481F
- Aircraft serial: 34017
- Aircraft time: 63,686 hours, 11,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT JUST AFT OF UPPER DECK DOOR APPROX STA 500 INOP
